# SDR IPXA3576789

- Difficulty date: January 4, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 25,407 hours, 16,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10421
- Condition: Dented
- Location: Bs 1280 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13, AFT CARGO COMPARTMENT RT SIDEWALL AREA, FRAME UPPER FLANGE DENTED AT BS 1280 ABOVE S24R FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1. REPAIRED FRAME IAW SRM 53-00-07-2R-6 DETAIL III MAJOR REPAIR,
